dkwgdk (dkwgdk) wrote in vaginapagina,
dkwgdk
dkwgdk
vaginapagina

Flagyl. Lamictal/Lamitrogine. Brown pee. Withdrawal symptoms. WTF?

Me again. So I've gotten to the end of my Flagyl (antibiotic) prescription for BV and I'm happy to report that my vagina is smelling and tasting normal again! Yay! However, for the past few days, I've been experiencing the symptoms I get when I miss a dose of my mood stabilizer, Lamictal. I get headaches at the base of my skull combined with a feeling of a constant electrical current passing through there.  I also have vertigo, sweating, and GI distress.  The symptoms are very distinct...except I haven't missed any doses of meds. Last night I had a ghastly set of nightmares and I woke up this morning with brown urine AND more of the withdrawal symptoms.

Has anybody experienced negative effects from the Flagyl/Lamictal interaction?  Online drug interaction checkers say there isn't a problem, but they do caution against giving people Flagyl who might have central nervous system problems because it can cause seizures, 'changes in mental state' and problems with balance and coordination.  I have severe depression, but I don't have epilepsy or other CNS stuff.

I checked with my pharmacist and he is doing research (he's a sweetie) but he also said that we should see what happens in the next couple of days because I might just process the antibiotic out of my body and the problem will go away.  Ditto the brown pee -- if it continues to show up, I need to get it checked out.  Your thoughts? 
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments